Abstract and Applied Analysis
Volume 2004 (2004), Issue 10, Pages 897-905
Existence of triple positive periodic solutions of a functional differential equation depending on a parameter
1Department of Mathematics, Yanbei Normal Institute, Datong, Shanxi 037000, China
2Qingdao Polytechnic University, Qingdao, Shandong 266033, China
3Department of Mathematics, National Tsing Hua University, Hsinchu 30043, Taiwan
Received 15 October 2002
Copyright © 2004 Xi-lan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish the existence of three positive periodic solutions
for a class of delay functional differential equations depending
on a parameter by the Leggett-Williams fixed point theorem.